RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2015, Volume 22, Number 4, Pages 21–34 (Mi da822)  

This article is cited in 2 scientific papers (total in 2 papers)

About density of a covering of a strip with identical sectors

A. I. Erzinab, N. A. Shabelnikovaa

a Sobolev Institute of Mathematics, 4 Koptyug Ave., 630090 Novosibirsk, Russia
b Novosibirsk State University, 2 Pirogov St., 630090 Novosibirsk, Russia

Abstract: We study the problem of constructing a regular covering of a strip of the least density with the identical sectors that arises in design of wireless sensor networks. Three coverage models are proposed and the comparative analysis was performed that allowed us to obtain, in particular, an upper bound on the minimum density of a covering of a strip with sectors. Tab. 1, ill. 6, bibliogr. 21.

Keywords: regular coverage, minimization of density, sensor networks.

DOI: https://doi.org/10.17377/daio.2015.22.475

Full text: PDF file (384 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2015, 9:4, 461–468

Bibliographic databases:

UDC: 519.7
Received: 12.02.2015
Revised: 13.05.2015

Citation: A. I. Erzin, N. A. Shabelnikova, “About density of a covering of a strip with identical sectors”, Diskretn. Anal. Issled. Oper., 22:4 (2015), 21–34; J. Appl. Industr. Math., 9:4 (2015), 461–468

Citation in format AMSBIB
\Bibitem{ErzSha15}
\by A.~I.~Erzin, N.~A.~Shabelnikova
\paper About density of a~covering of a~strip with identical sectors
\jour Diskretn. Anal. Issled. Oper.
\yr 2015
\vol 22
\issue 4
\pages 21--34
\mathnet{http://mi.mathnet.ru/da822}
\crossref{https://doi.org/10.17377/daio.2015.22.475}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3467233}
\elib{http://elibrary.ru/item.asp?id=23859895}
\transl
\jour J. Appl. Industr. Math.
\yr 2015
\vol 9
\issue 4
\pages 461--468
\crossref{https://doi.org/10.1134/S199047891504002X}


Linking options:
  • http://mi.mathnet.ru/eng/da822
  • http://mi.mathnet.ru/eng/da/v22/i4/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Erzin, “Energy-efficient monitoring of the strip by identical one side directed devices”, 2017 International Multi-Conference on Engineering, Computer and Information Sciences (SIBIRCON), IEEE, 2017, 58–62  crossref  isi
    2. A. L. Kazakov, A. A. Lempert, K. M. Le, “O zadachakh postroeniya mnogokratnykh pokrytii i upakovok v dvumernom neevklidovom prostranstve”, UBS, 81 (2019), 6–25  mathnet  crossref
  • Дискретный анализ и исследование операций
    Number of views:
    This page:204
    Full text:80
    References:28
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020